# SDR AALA20150203013

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 42,014 hours, 17,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS BROKEN OFF OF EXIT IDENTIFIER AT THE RT AFT GALLEY DOOR.  R & R RT AFT GALLEY EXIT IDENTIFIER LIGHT ASSEMBLY IAW AMM 33-51-02.
